MathSciNet Relay Station
MathSciNet bibliographic data
MR2836054 (2012k:37049) 37C40 (37A35 37B10 37B40 54H20)
Burguet, David $\scr C\sp 2$ surface diffeomorphisms have symbolic extensions. Invent. Math. 186 (2011), no. 1, 191–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement